Alert archive / Utah / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 65, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 21, 2022, 12:41 PM MDT for Box Elder County, Utah. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2022, 12:41 PM MDT (18:41 UTC)
- Expired
- Sep 21, 2022, 1:15 PM MDT
- In force
- 34 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Box Elder County, UT
The radar
The Salt Lake City radar (KMTX), 9 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 12:19 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 6.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 2043 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
467
WUUS55 KSLC 211841
SVRSLC
UTC003-211915-
/O.NEW.KSLC.SV.W.0065.220921T1841Z-220921T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
1241 PM MDT Wed Sep 21 2022
The National Weather Service in Salt Lake City has issued a
* Severe Thunderstorm Warning for...
South central Box Elder County in northern Utah...
* Until 115 PM MDT
* At 1240 PM MDT, a severe thunderstorm was located 11 miles
northwest of Great Salt Lake South of the Causeway, or 34 miles
west of Hill Air Force Base, moving north at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Great Salt Lake North of the Causeway, Great Salt Lake South of the
Causeway and Hat Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the Great Salt Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4143 11242 4107 11252 4103 11268 4144 11274
TIME...MOT...LOC 1840Z 184DEG 33KT 4108 11264
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRK3 follow-up statements
640
WWUS55 KSLC 211853
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
1253 PM MDT Wed Sep 21 2022
UTC003-211915-
/O.CON.KSLC.SV.W.0065.000000T0000Z-220921T1915Z/
Box Elder UT-
1253 PM MDT Wed Sep 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT
FOR SOUTH CENTRAL BOX ELDER COUNTY...
At 1252 PM MDT, a severe thunderstorm was located 12 miles southeast
of Great Salt Lake North of the Causeway, or 32 miles west of Hill
Air Force Base, moving north at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Great Salt Lake North of the Causeway and Great Salt Lake South of
the Causeway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the Great Salt Lake, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4143 11242 4114 11252 4114 11266 4144 11274
TIME...MOT...LOC 1852Z 185DEG 35KT 4123 11260
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRK867 WWUS55 KSLC 211901 SVSSLC Severe Weather Statement National Weather Service Salt Lake City UT 101 PM MDT Wed Sep 21 2022 UTC003-211915- /O.CON.KSLC.SV.W.0065.000000T0000Z-220921T1915Z/ Box Elder UT- 101 PM MDT Wed Sep 21 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT FOR CENTRAL BOX ELDER COUNTY... At 100 PM MDT, a severe thunderstorm was located 9 miles southeast of Great Salt Lake North of the Causeway, or 32 miles southwest of Brigham City, moving north at 40 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Great Salt Lake North of the Causeway. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If on or near the Great Salt Lake, get away from the water and move indoors or inside a vehicle. remember, lightning can strike out to 15 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && LAT...LON 4143 11242 4124 11253 4125 11265 4144 11269 TIME...MOT...LOC 1900Z 184DEG 33KT 4131 11259 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ CRK
436
WWUS55 KSLC 211912
SVSSLC
Severe Weather Statement
National Weather Service Salt Lake City UT
112 PM MDT Wed Sep 21 2022
UTC003-211922-
/O.EXP.KSLC.SV.W.0065.000000T0000Z-220921T1915Z/
Box Elder UT-
112 PM MDT Wed Sep 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOX ELDER COUNTY WILL
EXPIRE AT 115 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
LAT...LON 4143 11242 4124 11253 4125 11265 4144 11269
TIME...MOT...LOC 1912Z 184DEG 33KT 4140 11258
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 5:35 AM MDT, 7 hours 6 minutes earlier.
Area forecast discussion, Sep 21, 5:35 AM MDT, 7 hours 6 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
535 AM MDT Wed Sep 21 2022
.SYNOPSIS...Deep tropical moisture will continue to increase into
southern and eastern Utah through early Thursday. High pressure will
build into the area for the end of the week and through the weekend.
&&
.SHORT TERM (THROUGH 12Z FRIDAY)...The upstream upper low has
started to move inland over Northern California this morning. The
low is progged to lift northeast into the northern Rockies by
tomorrow afternoon. Utah remains under a southwesterly flow today
ahead of the low, with moisture continuing to increase over the
area. Previous models did overperform a bit with respect to the
moisture yesterday evening and overnight. In fact, it was mostly
clear in many areas during the night while PWATs remained under 1
inch across the forecast area. However, this next surge of moisture
has started to bring 1 inch PWATs to the Lake Powell area, per the
10z SPC analysis. Models do continue to suggest that southeast Utah
will see PWATs in excess of 1.2 inches by this afternoon. Meanwhile,
the northwestern half of Utah is still fairly dry this morning.
PWATs there are in the 0.4-0.6 inch range, while surface dewpoints
remain in the 30s across the west deserts. Moisture will increase
over western Utah as well today, but PWATs are expected to remain
under an inch.
Precipitation is noted on radar imagery currently spreading across
the Lake Powell area, associated with the leading edge of a subtle
vort lobe. This is mostly stratiform rain with a few embedded
thunderstorms. Expect more precipitation to spread northward and
fill in farther west through the morning hours, though still
remaining mostly east of I-15 and south of I-80. Instability will
increase later this morning and afternoon and result in an increase
in thunderstorm activity, but this will still remain fairly limited
as HREF ensemble mean SBCAPE values remain under 250J/kg across
eastern Utah. Most CAMS indicate a brief break in the weather across
eastern Utah mid/late afternoon as the vort lobe exits to the east.
Overall, expecting mostly light to moderate rain rates across much
of eastern Utah, but given the amount of available moisture, any
embedded convection could produce rates capable of producing flash
flooding.
While precipitation will start to trend downward across the east
this afternoon, thunderstorms are expected to develop near and west
if I-15, where less cloud cover is expected. The most interesting
storms today may be in this area, as convective instability owing to
relatively good surface heating, combined with increasing moisture
and large-scale lift and shear associated with the approaching
storms system could produce strong thunderstorms with a potential for
gusty winds and hail. Farther south, where deeper moisture will be
in place, heavy rain and flash flooding will be a threat as well.
These storms are then expected to move east across the spine of Utah
and could bring additional showers showers to eastern Utah during
the evening hours.
As the upper low lifts to the north, a drier westerly flow aloft
will spread into the area by tomorrow. Precipitation should start to
taper off overnight and into tomorrow with just a few lingering
showers by tomorrow afternoon. A cold front will also sag into
northern Utah, leading to cooler temperatures tomorrow.
.LONG TERM (After 12Z/6AM Friday)...The extended forecast period
looks to be mostly calm and quiet as a ridging pattern is expected
to build over the region. The ridging pattern will promote
subsidence over the CWA keeping temperatures within 5 degrees of
climatological norms with highs in the 70s and 80s for a majority of
SW Wyoming and Utah with some areas in far southwestern UT nearing
90F.
A ridging pattern is expected to build over the CWA on Friday behind
the upper level trough affecting the CWA. The ridge will slowly
build in over the weekend, promoting zonal to northwesterly flow
aloft which will bring dry conditions to Utah and SW Wyoming that
will last through much of the extended period. Subsidence over the
CWA will bring clearer skies which could bump up afternoon highs a
bit and within range of climatological norms. Dry and mild
conditions will keep the forecast period calm and quiet before the
potential for showers and thunderstorms returns by midweek of the
upcoming work week. Some deterministic models are leaning towards
the potential of a weak shortwave to move in by the end of the
extended period that could bring forcing for high terrain storms to
build over central and southern UT but there is very low confidence
among ensembles at this point.
&&
.AVIATION...KSLC...VFR conditions expected for the TAF period.
Precipitation chances increase around 18Z and will remain for the
remainder of the day. Winds are expected to remain southerly but
under any showers or storms could produce gusty and erratic outflow
winds that could bring periods of MVFR conditions.
REST OF UTAH AND SOUTHWEST WYOMING...VFR conditions expected across
the CWA. Scattered showers and storms will move in by 14z, primarily
east of I-15 throughout the day today. Winds will be predominately
southerly but could become gusty and erratic under any showers and
thunderstorms. Heavy rain is possible throughout the day which could
bring visibility down to MVFR conditions at times.
&&
.FIRE WEATHER...A moist southwest flow will remain in place across
the area today as a storm system over the West Coast starts to move
inland. Abundant moisture can be expected over the area, but
especially across southern and eastern Utah where widespread wetting
rains and scattered thunderstorms are expected. Farther north and
west, the airmass will be a bit drier, but isolated to scattered
strong thunderstorms producing gusty winds and hail will be possible
there. Outside of thunderstorms, the western valleys are expected to
see breezy conditions once again this afternoon.
As the storm system lifts across northern Utah late tonight into
tomorrow, the flow will turn westerly and cut off the moisture
surge. This will lead to a quick drying trend with only a few
lingering showers and thunderstorms by tomorrow afternoon. This
drier airmass will remain in place through the early part of next
week.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch through this evening for UTZ113-117-120-121-128>131.
Flood Watch through this evening for UTZ122>125-127.
WY...None.
&&
Cheng/Selbig
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpIn the hours before
Special weather statement, Sep 21, 11:59 AM MDT, 42 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1159 AM MDT Wed Sep 21 2022
UTZ101-103-211830-
Eastern Box Elder County UT-Great Salt Lake Desert and Mountains UT-
1159 AM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of northeastern Box
Elder County through 1230 PM MDT...
At 1159 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Great Salt Lake North of the Causeway, or 25 miles
southwest of Tremonton, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tremonton, Howell, Riverside, Great Salt Lake North of the Causeway,
Promontory, Penrose, Bothwell, Thatcher and Golden Spike Historic
Site.
This includes the following highways...
Interstate 15 between mile markers 382 and 388.
Interstate 84 between mile markers 22 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4135 11266 4143 11280 4195 11241 4180 11211
TIME...MOT...LOC 1759Z 213DEG 41KT 4152 11259
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Sep 21, 12:11 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1211 PM MDT Wed Sep 21 2022
UTZ103-107-110-211830-
Eastern Box Elder County UT-Wasatch Mountains I-80 North UT-
Cache Valley/Utah Portion UT-
1211 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of northwestern Cache
and northeastern Box Elder Counties through 1230 PM MDT...
At 1210 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Plymouth, or 15 miles northwest of Tremonton, moving
northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Portage and Washakie.
This includes the following highways...
Interstate 15 between mile markers 394 and 400.
Interstate 84 near mile marker 21, and between mile markers 31 and
33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4179 11230 4189 11250 4200 11242 4200 11206
TIME...MOT...LOC 1810Z 213DEG 40KT 4191 11235
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Sep 21, 12:18 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1218 PM MDT Wed Sep 21 2022
UTZ101-102-104-211900-
Northern Wasatch Front UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
1218 PM MDT Wed Sep 21 2022
...An area of strong thunderstorms will impact portions of
southwestern Weber...southeastern Box Elder...western Davis and
northeastern Tooele Counties through 100 PM MDT...
At 1217 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Grantsville, moving northeast at 45 mph. Additional
thunderstorms are developing across the southwest shore of the Great
Salt Lake.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ogden, Layton, Hill Air Force Base, Roy, Clearfield, Syracuse,
Clinton, South Ogden, Washington Terrace, Riverdale, Hooper, South
Weber, Marriott-Slaterville, Uintah, Weber State University, Great
Salt Lake South of the Causeway, West Haven, West Point, Plain City
and Sunset.
This includes the following highways...
Interstate 15 between mile markers 334 and 345.
Interstate 84 between mile markers 82 and 86.
Interstate 80 in Utah between mile markers 75 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
&&
LAT...LON 4122 11193 4116 11192 4065 11252 4078 11275
4138 11233
TIME...MOT...LOC 1817Z 213DEG 40KT 4078 11246
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Sep 21, 12:32 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1232 PM MDT Wed Sep 21 2022
UTZ101-102-105-211915-
Salt Lake Valley UT-Tooele and Rush Valleys UT-
Great Salt Lake Desert and Mountains UT-
1232 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of western Salt Lake...
western Utah and east central Tooele Counties through 115 PM MDT...
At 1231 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ophir, or 11 miles south of Tooele, moving north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Salt Lake City, West Valley City, Tooele, Grantsville, West Jordan,
South Jordan, Stansbury Park, Ophir, Kearns, Salt Lake City
International Airport, Tooele Army Depot, Magna, Bingham Canyon Mine,
Oquirrh, Tooele Army Depot South, Stockton, Rush Valley, Erda,
Copperton and Lake Point.
This includes Interstate 80 in Utah between mile markers 91 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A severe thunderstorm watch remains in effect until 800 PM MDT for
northern Utah.
&&
LAT...LON 4080 11192 4028 11220 4037 11252 4085 11233
4078 11227 4079 11222 4084 11217 4085 11214
TIME...MOT...LOC 1831Z 197DEG 32KT 4038 11229
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRKSpecial weather statement, Sep 21, 12:37 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1237 PM MDT Wed Sep 21 2022
UTZ115>117-211915-
Western Millard and Juab Counties UT-Central Mountains UT-
Eastern Juab/Millard Counties UT-
1237 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of northeastern Millard
and southeastern Juab Counties through 115 PM MDT...
At 1237 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Scipio, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oak City, Mills and Yuba Lake State Park.
This includes Interstate 15 between mile markers 195 and 209.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 800 PM MDT for
central Utah.
&&
LAT...LON 3917 11229 3924 11242 3963 11218 3949 11189
TIME...MOT...LOC 1837Z 213DEG 22KT 3925 11231
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
STWSpecial weather statement, Sep 21, 12:38 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1238 PM MDT Wed Sep 21 2022
UTZ116-117-211915-
Central Mountains UT-Eastern Juab/Millard Counties UT-
1238 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of east central Millard
County through 115 PM MDT...
At 1238 PM MDT, Doppler radar was tracking a strong thunderstorm over
Meadow, or near Fillmore, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fillmore, Meadow, Holden, Flowell and Greenwood.
This includes the following highways...
Interstate 15 between mile markers 157 and 184.
US Route 50 between mile markers 110 and 119, and between mile
markers 137 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 800 PM MDT for
central Utah.
&&
LAT...LON 3884 11237 3890 11251 3928 11229 3913 11200
TIME...MOT...LOC 1838Z 213DEG 22KT 3893 11239
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
STWThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:59 AM MDT | Special Weather Statement | SLC | Box Elder | 31 min |
| Sep 21, 12:17 PM MDT | Flash Flood Warning | SLC | Kane | 3 hr |
| Sep 21, 12:18 PM MDT | Special Weather Statement | SLC | Davis | 42 min |
| Sep 21, 12:26 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Millard, Utah | 34 min |
| Sep 21, 12:32 PM MDT | Special Weather Statement | SLC | Salt Lake | 43 min |
| Sep 21, 12:37 PM MDT | Special Weather Statement | SLC | Sanpete | 38 min |
| Sep 21, 12:38 PM MDT | Special Weather Statement | SLC | Sevier | 37 min |
| Sep 21, 12:58 PM MDT | Special Weather Statement | SLC | Kane | 32 min |
| Sep 21, 1:06 PM MDT | Special Weather Statement | SLC | Davis, Morgan, Salt Lake, Weber | 39 min |
| Sep 21, 1:10 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Weber | 35 min |
| Sep 21, 1:29 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 31 min |
| Sep 21, 1:43 PM MDT | Special Weather Statement | SLC | Juab | 47 min |
| Sep 21, 1:48 PM MDT | Severe Thunderstorm Warning | SLC | Utah | 27 min |
| Sep 21, 1:59 PM MDT | Severe Thunderstorm Warning | SLC | Garfield | 31 min |
| Sep 21, 2:00 PM MDT | Special Weather Statement | SLC | Morgan | 45 min |
| Sep 21, 2:04 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 26 min |
| Sep 21, 2:07 PM MDT | Special Weather Statement | SLC | Salt Lake | 23 min |
| Sep 21, 2:08 PM MDT | Flash Flood Warning | SLC | Garfield, Kane | 6 hr |
| Sep 21, 2:11 PM MDT | Severe Thunderstorm Warning | SLC | Utah, Wasatch | 24 min |
| Sep 21, 2:18 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Morgan, Rich, Weber | 27 min |
| Sep 21, 2:31 PM MDT | Special Weather Statement | SLC | Rich | 44 min |
| Sep 21, 2:32 PM MDT | Severe Thunderstorm Warning | SLC | Salt Lake, Tooele, Utah | 28 min |
| Sep 21, 2:33 PM MDT | Special Weather Statement | SLC | Davis | 42 min |
| Sep 21, 2:34 PM MDT | Special Weather Statement | SLC | Morgan | 41 min |
| Sep 21, 2:58 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 32 min |
| Sep 21, 2:59 PM MDT | Special Weather Statement | SLC | Davis | 31 min |
| Sep 21, 3:03 PM MDT | Special Weather Statement | SLC | Rich | 42 min |
| Sep 21, 3:05 PM MDT | Special Weather Statement | SLC | Box Elder | 40 min |
| Sep 21, 3:09 PM MDT | Special Weather Statement | SLC | Juab | 36 min |
| Sep 21, 3:28 PM MDT | Special Weather Statement | SLC | Davis, Weber | 47 min |
| Sep 21, 3:31 PM MDT | Special Weather Statement | SLC | Utah | 44 min |
| Sep 21, 3:42 PM MDT | Special Weather Statement | SLC | Box Elder | 33 min |
| Sep 21, 3:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 28 min |
| Sep 21, 4:17 PM MDT | Flash Flood Warning | SLC | Tooele | 5 hr |
| Sep 21, 4:23 PM MDT | Special Weather Statement | SLC | Sevier | 37 min |
| Sep 21, 4:36 PM MDT | Special Weather Statement | SLC | Kane | 39 min |
| Sep 21, 5:14 PM MDT | Special Weather Statement | SLC | Kane | 31 min |
| Sep 21, 5:55 PM MDT | Special Weather Statement | SLC | Box Elder | 50 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.